# SDR UIEA2010122900248

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 108,575 hours, 19,152 cycles
- Engine: Ge CF650*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Broken
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND OF ACFT, REVEALED NR 1 ENGINE THRUST REVERSER LOWER AFT ACCESS DOOR AND BLOWOUT DOOR WERE FOUND OPENED.  UPON FURTHER INSP, MX FOUND THE AFT TENSION LATCH BROKEN.  (DISPOSITION IS TO ACCOMPLISH A TIME LIMITED REPAIR BY INSPECTING THE 2 OTHER TENSION LATCHES, REINSPECT AFTER EVERY FLIGHT CYCLE, AND PERMANENT REPAIR WITHIN 15 FLIGHT CYCLES.)
